# SDR SIMA20190323003

- Difficulty date: March 23, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N941LT
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500926
- Aircraft time: 33,744 hours, 29,245 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOOR EMERGENCY LIGHT STRIPS SIDEWALL ASSEMBLIES CRACKED, CHIPPED AND BROKEN BROKEN. C/A-COMPLETE:RAR FLOOR EMERGENCY LIGHT STRIPS IAW AMM 33-50-12.
